# SDR ASAA2013120696650

- Difficulty date: December 6, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,251 hours, 7,178 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7823000, FOUND NR 2 ENGINE TO HAVE ECONOMIC FAULT NR 3 78-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
